Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 117, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Remarks on localization and standard modules: the duality theorem on a generalized flag variety
Jen-Tseh Chang.
Proc. Amer. Math. Soc. 117 (1993), 585-591
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145942
On products of polynomials
D. W. Masser and J. Wolbert.
Proc. Amer. Math. Soc. 117 (1993), 593-599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111220
Short chains and regular components
Idun Reiten, Andrzej Skowroński and Sverre O. Smalø.
Proc. Amer. Math. Soc. 117 (1993), 601-612
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1124149
A sufficient arithmetical condition for the ideal class group of an imaginary quadratic field to be cyclic
Mākoto Ishibashi.
Proc. Amer. Math. Soc. 117 (1993), 613-618
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1113641
Examples of Buchsbaum quasi-Gorenstein rings
Manfred Herrmann and Ngô Viet Trung.
Proc. Amer. Math. Soc. 117 (1993), 619-625
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1112491
A characterization of abelian groups
L. Brailovsky.
Proc. Amer. Math. Soc. 117 (1993), 627-629
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1129873
Notes on $𝜋$-quasi-normal subgroups in finite groups
Yong Cai Ren.
Proc. Amer. Math. Soc. 117 (1993), 631-636
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1113651
Weakly convergent sequence coefficient of product space
Guang Lu Zhang.
Proc. Amer. Math. Soc. 117 (1993), 637-643
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1152993
The iterated weak Hilbert procedure
Martin Defant and Marius Junge.
Proc. Amer. Math. Soc. 117 (1993), 645-651
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1152274
Strong type endpoint bounds for analytic families of fractional integrals
Loukas Grafakos.
Proc. Amer. Math. Soc. 117 (1993), 653-663
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1100652
An analogue of Lyapunov’s criterion for $(m,n-m)$-disfocality
S. Umamaheswaram.
Proc. Amer. Math. Soc. 117 (1993), 665-671
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1150655
Lie and Jordan ideals in $B(c_{0})$ and $B(l_{𝜌})$
K.-H. Förster and B. Nagy.
Proc. Amer. Math. Soc. 117 (1993), 673-677
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1123652
On purely infinite $C^{*}$-algebras
Ja A Jeong and Sa Ge Lee.
Proc. Amer. Math. Soc. 117 (1993), 679-682
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1113642
A note on Riesz potentials and the first eigenvalue
Jie Cheng Chen.
Proc. Amer. Math. Soc. 117 (1993), 683-685
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1110540
Remarks on the two well problem with rotations
Kewei Zhang.
Proc. Amer. Math. Soc. 117 (1993), 687-688
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1116277
Coefficients de Fourier de fonctions à variation bornée
Jie Wu.
Proc. Amer. Math. Soc. 117 (1993), 689-690
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1150658
New proofs of weighted inequalities for the one-sided Hardy-Littlewood maximal functions
F. J. Martín-Reyes.
Proc. Amer. Math. Soc. 117 (1993), 691-698
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111435
A proof of new summation formulae by using sampling theorems
Ahmed I. Zayed.
Proc. Amer. Math. Soc. 117 (1993), 699-710
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1116276
A characterization of the uniquely ergodic endomorphisms of the circle
Lluís Alsedà, Francesc Mañosas and Wiesław Szlenk.
Proc. Amer. Math. Soc. 117 (1993), 711-714
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1112484
On isolated points of the spectrum of a bounded linear operator
Christoph Schmoeger.
Proc. Amer. Math. Soc. 117 (1993), 715-719
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111438
A remark on Hörmander’s uniqueness theorem
D. Del Santo and X. Saint Raymond.
Proc. Amer. Math. Soc. 117 (1993), 721-725
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145944
$6$-torsion and hyperbolic volume
F. W. Gehring and G. J. Martin.
Proc. Amer. Math. Soc. 117 (1993), 727-735
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1116260
Pointwise multipliers of weighted BMO spaces
Kôzô Yabuta.
Proc. Amer. Math. Soc. 117 (1993), 737-744
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1123671
Periodic $L^{2}$-solutions of an integrodifferential equation in a Hilbert space
Olof J. Staffans.
Proc. Amer. Math. Soc. 117 (1993), 745-751
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111439
A sharp estimate for $A^{p}_{𝛼}$ functions in $C^{n}$
Dragan Vukotić.
Proc. Amer. Math. Soc. 117 (1993), 753-756
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1120512
Unital multiplications on a Hilbert space
John Froelich.
Proc. Amer. Math. Soc. 117 (1993), 757-759
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1116259
Initial values of solutions of the Navier-Stokes equations
Calixto P. Calderón.
Proc. Amer. Math. Soc. 117 (1993), 761-766
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1116254
Positive harmonic majorization of the real part of a holomorphic function
Stephen J. Gardiner.
Proc. Amer. Math. Soc. 117 (1993), 767-770
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1139468
Distortion of sets by inner functions
D. H. Hamilton.
Proc. Amer. Math. Soc. 117 (1993), 771-774
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1139469
Uniqueness and stability of nonnegative solutions for semipositone problems in a ball
Ismael Ali, Alfonso Castro and R. Shivaji.
Proc. Amer. Math. Soc. 117 (1993), 775-782
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1116249
Multipliers on subsemigroups of the real line
Hung T. Dinh.
Proc. Amer. Math. Soc. 117 (1993), 783-788
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1112489
A characterization of hyperbolic manifolds
Marco Abate.
Proc. Amer. Math. Soc. 117 (1993), 789-793
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1128723
Indecomposable continua and the Julia sets of polynomials
John C. Mayer and James T. Rogers.
Proc. Amer. Math. Soc. 117 (1993), 795-802
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145423
Symmetry-breakings for semilinear elliptic equations on finite cylindrical domains
Song-Sun Lin.
Proc. Amer. Math. Soc. 117 (1993), 803-811
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1116265
The total split curvatures of knotted space-like $2$-spheres in Minkowski $4$-space
Marek Kossowski.
Proc. Amer. Math. Soc. 117 (1993), 813-818
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145420
Some special cases of Bang’s inequality
Henry F. Hunter.
Proc. Amer. Math. Soc. 117 (1993), 819-821
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145419
The ideal determined by the unsymmetric game
L. Newelski and A. Rosłanowski.
Proc. Amer. Math. Soc. 117 (1993), 823-831
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1112500
Finite substructure lattices of models of Peano arithmetic
James H. Schmerl.
Proc. Amer. Math. Soc. 117 (1993), 833-838
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1112501
Lower bounds for the L.-S. category of products
Barry Jessup and Bitjong Ndombol.
Proc. Amer. Math. Soc. 117 (1993), 839-842
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1152985
An example of a homeomorphism of the plane where the set of $𝜔$-limit points is not a closed set
Michael W. Hero.
Proc. Amer. Math. Soc. 117 (1993), 843-844
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1152983
Shapes of stars
Sadayoshi Kojima and Yasushi Yamashita.
Proc. Amer. Math. Soc. 117 (1993), 845-851
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1111430
A note on nonlinear Volterra operators
Indur Mandhyan.
Proc. Amer. Math. Soc. 117 (1993), 853-855
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1123660
An example of a harmonic map between Euclidean balls
Antonios D. Melas.
Proc. Amer. Math. Soc. 117 (1993), 857-859
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1112497
Representing positive homology classes of $CP^{2}#2\overline{CP}^{2}$ and $CP^{2}#3\overline{CP}^{2}$
Kazunori Kikuchi.
Proc. Amer. Math. Soc. 117 (1993), 861-869
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1131036
Spaces whose $n$th power is weakly infinite-dimensional but whose $(n+1)$th power is not
Elżbieta Pol.
Proc. Amer. Math. Soc. 117 (1993), 871-876
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1148027